PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 2 | 195-198
Tytuł artykułu

A non-Banach in-convex algebra all of whose closed commutative subalgebras are Banach algebras.

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct two examples of complete multiplicatively convex algebras with the property that all their maximal commutative subalgebras and consequently all commutative closed subalgebras are Banach algebras. One of them is non-metrizable and the other is metrizable and non-Banach. This solves Problems 12-16 and 22-24 of [7].
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
119
Numer
2
Strony
195-198
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-03-29
poprawiono
1996-04-09
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137 00-950 Warszawa, Poland, zelazko@impan.impan.gov.pl
Bibliografia
  • [1] H. Jarchow, Locally Convex Spaces, Teubner, Stuttgart, 1981.
  • [2] A. Kokk and W. Żelazko, On vector spaces and algebras with maximal locally pseudoconvex topologies, Studia Math. 112 (1995), 195-201.
  • [3] E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • [4] H. H. Schaefer, Topological Vector Spaces, Springer, New York, 1971.
  • [5] A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, New York, 1978.
  • [6] W. Żelazko, Selected Topics in Topological Algebras, Aarhus Univ. Lecture Notes No 31 (1971).
  • [7] W. Żelazko, On certain open problems in topological algebras, Rend. Sem. Mat. Fis. Milano 59 (1989), 1992, 49-58.
  • [8] W. Żelazko, Concerning entire functions in $B_0$-algebras, Studia Math. 110 (1994), 283-290.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i2p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.